MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The subject coil was returned for analysis, and it was discovered that the subject coil seen to be broken/fractured.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the subject coil delivery wire was seen to be kinked.The main coil was seen to be broken/fractured, stretched and kinked/bent.The main coil suture was damaged.The coil introducer sheath was intact.The functional inspection was unable to perform due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil stretched was confirmed during visual inspection.The reported coil in catheter friction and coil introducer sheath friction could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported the subject coil encountered resistance while being advanced through the microcatheter.Upon attempting retrieval, the coil becomes stretched within the shaft of the microcatheter.The procedure was successfully completed after replacing the coil with a new one of the same type.Additional information provided by the customer indicated that there was friction while the coil was advancing the introducer sheath.When advancing the coil, operator proceeded slowly and carefully without excessive force.Friction was encountered at the shaft of the catheter.The tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.The distal part of the coil was stretched.The device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.During analysis, the coil delivery wire and main coil was found to be kinked/bent also the main coil was seen to be broken/fracture, stretched and suture damaged.The reported/analysed main coil stretched was confirmed during visual inspection, hence an assignable cause of procedural factors will be assigned.Based on the review of all available information, an assignable cause of procedural factors will be assigned to as reported coil in catheter friction and coil introducer sheath friction and as analyzed ¿main coil broken/fractured during use¿, main coil suture damage and main coil kinked/bent as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET TETRA 3.0MM X 8.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23491626
Report Number3008881809-2025-00616
Device Sequence Number21004897
Product Code HCG
UDI-Device Identifier07613327578669
UDI-Public(01)07613327578669(17)261112(10)24627102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTG5413080
Device Lot Number24627102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient SexUnknown